MAUDE Adverse Event Report: SEQUENT MEDICAL, INC WEB SINGLE LAYER-USA W2-9-4; WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM

SEQUENT MEDICAL, INC WEB SINGLE LAYER-USA W2-9-4; WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM
Model Number FGA15090-040
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.The manufacturing records were reviewed.All inspection values were within specification and there were no ncr's or deviations.The device was not returned for evaluation; therefore, an analysis could not be conducted.The root cause cannot be determined.
 
Event or Problem Description
It was reported that a web device was successfully detached within an aneurysm, but the pusher wire was advanced forward, invaginating the web device and pushing it closer to the dome of the aneuysm.A snare was used to pull the web back into place.There was no reported adverse clinical sequela to the patient.

Brand Name
WEB SINGLE LAYER-USA W2-9-4
Common Device Name
WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM
Manufacturer (Section D)
SEQUENT MEDICAL, INC
11 a columbia
aliso viejo CA 92656
MDR Report Key8952735
Report Number2032493-2019-00203
Device Sequence Number14071216
Product Code OPR
UDI-Device Identifier00856956005985
UDI-Public(01)00856956005985(11)190529(17)240608(10)19052950
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/08/2024
Device Model NumberFGA15090-040
Device Catalogue NumberFGA15090-040
Device Lot Number19052950
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR